Trương Vĩnh An
TS. Trương Vĩnh An
Trương Vĩnh An
Thành viên
Publications
13
publications
-
An, T. V (2024). Stabilization of impulsive fuzzy dynamic systems involving Caputo short-memory fractional derivative Soft Computing, 28(1), 1–20. https://doi.org/10.1007/s00500-024-09762-8
-
An, T. V (2024). Asymptotical stabilization of fuzzy semilinear dynamic systems involving the generalized Caputo fractional derivative for q ∈ (1, 2) Fractional Calculus and Applied Analysis, 27(3), 1186–1214. https://doi.org/10.1007/s13540-024-00290-x
-
An, T. V (2023). The stabilization of uncertain dynamic systems involving the generalized Riemann-Liouville fractional derivative via linear state feedback control Fuzzy Sets and Systems, 472, 108697. https://doi.org/10.1016/j.fss.2023.108697
-
An, T. V (2022). The stability of the controlled problem of fuzzy dynamic systems involving the random-order Caputo fractional derivative Information Sciences, 612, 427–452. https://doi.org/10.1016/j.ins.2022.08.099
-
An, T. V (2022). Fuzzy differential equations with Riemann-Liouville generalized fractional integrable impulses Fuzzy Sets and Systems, 429, 74–100. https://doi.org/10.1016/j.fss.2021.03.013
-
An, T. V (2022). A survey on non-instantaneous impulsive fuzzy differential equations involving the generalized Caputo fractional derivative in the short memory case Fuzzy Sets and Systems, 443, 160–197. https://doi.org/10.1016/j.fss.2022.03.013
-
An, T. V (2022). Finite-time stability of fractional delay differential equations involving the generalized Caputo fractional derivative with non-instantaneous impulses Mathematical Methods in the Applied Sciences, 45(8), 4938–4955. https://doi.org/10.1002/mma.8113
-
An, T. V (2020). Extremal solutions of fuzzy fractional Volterra integral equations involving the generalized kernel functions by the monotone iterative technique Journal of Intelligent & Fuzzy Systems, 38(4), 5143–5155. https://doi.org/10.3233/JIFS-191378
-
An, T. V (2020). Ulam-Hyers stability of uncertain functional differential equation in fuzzy setting with Caputo-Hadamard fractional derivative concept Journal of Intelligent & Fuzzy Systems, 38(2), 2245–2259. https://doi.org/10.3233/JIFS-191112
-
An, T. V (2019). On the initial value problem for random fuzzy differential equations with Riemann-Liouville fractional derivative: Existence theory and analytical solution Journal of Intelligent & Fuzzy Systems, 36(6), 6503–6520. https://doi.org/10.3233/JIFS-182532
-
An, T. V (2019). Random fractional differential equations with Riemann-Liouville-type fuzzy differentiability concept Journal of Intelligent & Fuzzy Systems, 36(6), 6467–6480. https://doi.org/10.3233/JIFS-182531
-
An, T. V (2019). Stability for initial value problems of fuzzy Volterra integro-differential equation with fractional order derivative Journal of Intelligent & Fuzzy Systems, 37(4), 5669–5688. https://doi.org/10.3233/JIFS-190054
-
An, T. V (2019). The existence of solutions for an initial value problem of Caputo-Hadamard-type fuzzy fractional differential equations of order Journal of Intelligent & Fuzzy Systems, 36(6), 5821–5834. https://doi.org/10.3233/JIFS-181841
